# SDR AALA2019021329003

- Difficulty date: February 11, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 29,007 hours, 11,587 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WING TANKS FUEL FEEDING OUT OF CENTER TANK AND WOULD ONLY STOP FEEDING WHEN TURNED RIGHT WING TANK OFF. OPERATIONS NORMAL WHEN CENTER TANK EMPTY. NO TURBULENCE ENCOUNTERED OR LARGE LOAD FACTORS.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED CENTER TANK CROSSFEED VALVE IAW AMM 28-22-21 AND WORK CARDS 28-96-08 AND 28-92-25.
